Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

How long after an abortion is it safe to have intercourse again to conceive ?

Hello I am a female 20 years old! My situation is I had a abortion feb 14,2011 and I waited two months the normal waiting time to have sex again! So April 18 ,2011 I had sex and now 4-5 days later I am experiencing lots of cramps in stomach ! And lower area of stomach! Could this be from abortion?! Since it is my first time having sex since procedure? No blood at all, but cramping in lower area and stomach! Please help
Asked On : Sun, 24 Apr 2011
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
Welcome to health care magic forum
pain & cramping in the lower abdomen can be due to many causes ,in my view your pain & cramping is due to some infection ,not due to sex.So consult the gynec& get tested to find the cause & get it treated .Hb,TLC,DLC ,urine complete,& ultrasound of abdomen is required to find the cause.
Wish you good health
Answered: Sun, 24 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor